{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602010735260734   Reference number:68A0213559

Интегральное уравнение для тока в тонком импедансном вибраторе.

Author (3):
Volume: 22  Issue: 12  Page: 18-23  Publication year: 1967
JST Material Number: R0089A  ISSN: 0033-8486  CODEN: RATEA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page